Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipitor dercreases Efavirenz??
Jun 24, 2005

Hi Dr. Henry... you just answered my question about Toenail fungus, but added something that surprised me... you said Lipitor can affect Efavirenz. I knew that efavirenz can affect Lipitor levels, but had understood it didn't seem to work the other way around, fortunately. Is this a serious issue? My Dr. is not aware of it. What statin, if any, doen not affect Efavirenz? Thanks

Response from Dr. Henry

The effect of lipitor on efavirenz levels has generally been modest and not clinically significant. Pravastatin may have the least interaction potential but may be less potent. KH



Previous
dry mouth & l0oss of taste
Next
Acid Reflux & HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement